# SDR UPS08851691

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE PRESSURE GAUGE NOT VISIBLE.  REMOVED EVACUATION SLIDE AND CONTAINER PER MM 25-60-01-2.  REPOSITIONED SLIDE IN CONTAINER AND INSTALLED PER MM 25-60-01-2.
